# SDR AALA202407031672

- Difficulty date: July 2, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N929AA
- Make and model: Airbus A321-231
- Aircraft serial: 7525
- Aircraft time: 22,346 hours, 8,903 cycles
- Engine: Iae V2533A5
- Engine time: 23,700 hours, 9,233 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Thrust Link
- Condition: Defective
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING AN UNSCHEDULED LEFT  ENGINE CHANGE MAINTENANCE FOUND FORWARD ENGINE MOUNT THRUST LINK WAS MISSING A BUSHING ON THE REPLACEMENT ENGINE. MAINTENANCE REPLACED THE THRUST LINK PER AMM 71-21-12 AND EA 355869.
